Open Access
August, 1977 Levy Systems for Time-Changed Processes
Henryk Gzyl
Ann. Probab. 5(4): 565-570 (August, 1977). DOI: 10.1214/aop/1176995762


After a study of the process $Y$, obtained from a right process $X$ by time-changing it with respect to a continuous additive functional $A$, we relate the jumps of $Y$ in $\Phi = \operatorname{sup} A$ to the excursions of $X$ out of $\Phi$ and to the jumps of $X$ inside $\Phi$.


Download Citation

Henryk Gzyl. "Levy Systems for Time-Changed Processes." Ann. Probab. 5 (4) 565 - 570, August, 1977.


Published: August, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0371.60090
MathSciNet: MR438494
Digital Object Identifier: 10.1214/aop/1176995762

Primary: 60J25
Secondary: 60G17 , 60J55

Keywords: continuous additive functional , exit system , Levy system , Right process , time-changed process

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 4 • August, 1977
Back to Top